# SDR AALA20170123021

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,705 hours, 21,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR WEB STRAP AT LBL 27 IS CORRODED BETWEEN FUSELAGE STATIONS 1006 AND 1023.5. REMOVED AND REPLACED STRAP IAW AARD 51-00-05-A, DRAWING 147A5714 AND EA 266444.
